# SDR USAA2010071291398

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 67,877 hours, 45,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - WALKAROUND - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 767, S24L.  REPAIRED FUSELAGE SKIN AT BS 767, S24L IAW B737 SRM 53-00-01 REPAIR 31.
